MathSciNet Relay Station
MathSciNet bibliographic data
MR528580 20C30
Peel, M. H.; James, G. D. Specht series for skew representations of symmetric groups. J. Algebra 56 (1979), no. 2, 343–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement